# SDR HALA20250228009

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 55,692 hours, 8,677 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 52,625 hours, 8,316 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Condition: Leaking
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD B RESEVR LO LVL. HYD B ENG 1 PUMP NO PRESS. LEAK FOUND ON BRAKE AUTOMATIC SELECTOR VALVE. INSTALLED NEW PACKINGS ON HYD. PIPE UNIONS, IAW AMM 32-42-13-400-801-A. BLED NORMAL AND ALTERNATE BRAKE SYSTEMS. OPS TEST NORMAL AND ALTERNATES SYTEM GOOD. NO LEAKS NOTED. BLUE SYS. SERVICED. DRY MOTORED ENG 1 IAW AMM 71-00-00-720-828-A. HYD B ENG 1 PUMP. PRESS GOOD. NO FAUTS FOUND.
